# SDR ASAA2018073025571

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,523 hours, 13,341 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP STILL SWINGS EXCESSIVELY WHEN CONT CAB KNOB ADJUSTED. GROUNDED - YES. UNABLE TO DUPLICATE FAILURE. GVI OF STANDBY TCV & TEST PER AMM 21-51-11-400-801 STEPS G1 THROUGH G15. NO FAILURES NOTED.
